MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM THREADED GUIDE WIRE 150MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM THREADED GUIDE WIRE 150MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate (b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4) , a copy is attached.The only information contained in this report is correction or additional information.This report is for a 1.25mm threaded guide wire 150mm.This is report 1 of 1 for (b)(4).

Brand Name
1.25MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7658260
Report Number2939274-2018-52695
Device Sequence Number2629886
Product Code FZX
UDI-Device Identifier10886982256331
UDI-Public(01)10886982256331
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/03/2018
Patient Sequence Number1